Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

Coronary arterial bypass surgery with beating heart in a patient with heparin-induced thrombocytopenia: Usage of thrombin inhibitor (Lepirudin; r-hirudin)

Bilgehan Erkut, Necip BECİT, Serpil Diler, Münacettin CEVİZ

CENTRAL EUROPEAN JOURNAL OF MEDICINE Cilt 5 · Sayı 2 · ss. 150–153 · 01.04.2010
DOI ile aç

Özet

One of the most important adverse drug reactions that physicians encounter is the life-threatening prothrombotic syndrome known as heparin-induced thrombocytopenia (HIT). In patients with a history of heparin-induced thrombocytopenia and coronary arterial disease, alternative anticoagulatory regimens are needed during cardiac surgery for prevention of thrombosis. Treatment options for such patients now generally include the use of alternative anticoagulants such as lepirudin, bivalirudin, argatroban or danaparoid. In this article, we present a case where heparin-induced thrombocytopenia was properly performed coronary arterial bypass grafting by using lepirudin. (This sentence is confusing).

Atıf için künye

Erkut, B., BECİT, N., Diler, S., & CEVİZ, M. (2010). Coronary arterial bypass surgery with beating heart in a patient with heparin-induced thrombocytopenia: Usage of thrombin inhibitor (Lepirudin; r-hirudin). CENTRAL EUROPEAN JOURNAL OF MEDICINE, 5(2), 150–153. https://doi.org/10.2478/s11536-009-0138-y

BibTeX
@article{erkut2010-240317,
  author = {Erkut, Bilgehan and BECİT, Necip and Diler, Serpil and CEVİZ, Münacettin},
  title = {Coronary arterial bypass surgery with beating heart in a patient with heparin-induced thrombocytopenia: Usage of thrombin inhibitor (Lepirudin; r-hirudin)},
  journal = {CENTRAL EUROPEAN JOURNAL OF MEDICINE},
  year = {2010},
  volume = {5},
  number = {2},
  pages = {150--153},
  issn = {1895-1058},
  doi = {10.2478/s11536-009-0138-y},
  url = {https://akademik.atauni.edu.tr/yayinlar/240317-coronary-arterial-bypass-surgery-with-beating-heart-in-a-patient-with-heparin}
}